# SDR FDEA201209203361

- Difficulty date: September 20, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 69,546 hours, 14,423 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: ARC0293512
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E PANEL NR 641JB SUPPORT ATTACHMENT FOUND CORRODED.   REPAIRED IAW EA1-5710-162382.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100,  REV 115.
